MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, HEMI

OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, HEMI
Catalog Number H3-82847
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
The complaint involved a patient who underwent a hip revision surgery on (b)(6) 2018.The original surgery is dated (b)(6) 2018.The revision surgery occurred because of reported bone spur removing the bipolar head.During the revision, the bone spur was removed, the offset of the femoral head was changed and the bipolar head was replaced with a new component of a larger size.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, HEMI
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key8265258
Report Number1226188-2019-00001
Device Sequence Number2370904
Product Code KWY
UDI-Device Identifier00841690119494
UDI-Public00841690119494
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100151
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Catalogue NumberH3-82847
Device Lot Number30270
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2019
Initial Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR